# SDR SWAA118732

- Difficulty date: December 16, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 75,646 hours, 67,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT OUTBD FWD FLAP INBD SIDE DEMALINATED.  REMOVED AND REPLACED DAMAGED SKIN PER MM.
